Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have pain in teeth. Had teeth filled. Taking medications but no change. Suggestions?

I have done four teech filling. After two days I felt unbearable pain in the footh. Dr. suggested me to take two tablets of Ketoral DT at a time followed by DOXI-1 L DR two times a day daily for five days. I am taking these medicines daily. Pain still persists. The pain killer affect only for 8 hours. What should I do. My E-mail address is YYYY@YYYY .
Asked On : Fri, 8 Mar 2013
Answers:  5 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Welcome to HCM
I would like to tell you that once you have got your teeth restored & still if problem persists then it means that its irreversible pulpitis & needs Root canal treatment.
Still I advise you to go for an IOPAR of that tooth & get it diagnosed properly.
It can also be due to some high point in restored tooth.
Medicines can give you temporary relieve.
Better consult your dentist & get it treated.

Take Care
Answered: Fri, 8 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Anshumala Singh's  Response
Dear friend.

Thanks for sharing your concern.

After restoration there should be no pain in your teeth.This pain is due to deep dental caries causing pulpal inflammation.

i would suggest you to revisit your dentist and get it clinically evaluated once not take lots of pain killers.Look for the underlying cause first.

The affected tooth should be treated by root canal treatment as inflammation has already reached the pulp.hope it helps.
Answered: Sat, 9 Mar 2013
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
hello and welcome,

As you described,the pain started once you got your teeth fillings done.

so this may be due to-

infected pulp or dentin within the filled teeth.

periapical infection.

a radiograph will help to find out the cause.

depending on that,refilling or root canal treatment has to be done.
medicines will give only temporary relief.

maintain good oral hygiene.
take care
Answered: Fri, 8 Mar 2013
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. Saurabh Gupta's  Response
Feb 2014
Thanks for posting your query,
if you are experiencing pain after filling of teeth then you should get an x-ray done to see if there is any perforation or pulp exposure
you can rinse your mouth with warm saline
maintain good oral hygiene
brush your teeth with soft bristle brush and floss
Treatment of affected teeth will involve either root canal therapy or tooth removal
If pus is present, it needs to be drained, the cause eliminated, and host defences augmented with antibiotics.
Appropriate antibiotics would include a penicillin or a `first generation' cephalosporin, combined with metronidazole in more severe cases.
I hope this information has been both informative and helpful
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Qazi Ammara's  Response
thanks for asking the query,
if pain persists in the tooth , you can get an x-ray done . this will evaluate the correct periapical condition . the pain can be due to periapical infection or improper restoration .
You can revisit the dentist.
Answered: Fri, 8 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor